# SDR MALA040257

- Difficulty date: March 13, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 13051002
- Part serial: OFF131R
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AUX HEAT HAS AN ELECTRICAL BURNING ODOR.  REMOVED AND REPLACED MID HEATER P/N 1305100-2, S/N ON 527, S/N OFF 131R, IAW AAR OKLAHOMA CMM OPS CHECK GOOD.  REMOVED FROM DMR  MXC NOTIFIED 4632.
